Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The matrix group of two permutation groups

Authors: Edgar M. Palmer and Robert W. Robinson
Journal: Bull. Amer. Math. Soc. 73 (1967), 204-207
MathSciNet review: 0205878
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Burnside, Theory of groups of finite order, 2nd ed., Dover, New York, 1955, p. 191. MR 69818
  • 2. F. Harary, Combinatorial problems in a graphical enumeration, pp. 185-217, Applied Combinatorial Mathematics, E. Beckenbach, ed., Wiley, New York, 1964.
  • 3. J. H. Redfield, The theory of group-reduced distributions, Amer. J. Math. 49 (1927), 433-455. MR 1506633

Additional Information


American Mathematical Society